MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-3511
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 01/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 4 years post op the initial left tka, this 70 y/o male patient was revised.Surgeon preformed a poly swap due to recall poly, poly wear, osteolysis.
 
Additional Manufacturer Narrative
Concomitant device(s): 4788326 02-010-03-0235 - logic cr femoral cem, left, sz 3.5, 5813622 02-012-45-3545 - lgc tibial fit tray cem sz 3.5f / 4.5t, 5771910 200-02-32 - three peg patella 32mm.
 
Additional Manufacturer Narrative
Section h10: (h3) the most likely cause for the revision is prosthesis wear as reported.A contributing factor to the extent of wear on the returned device may be the result of being packaged in a non-conforming bag for more than 5 years.Section h11: *the following sections have corrected information: (h6) component code: 734, bearings.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, d9.The following sections were corrected: b2, g1, g2, h6 clinical code.
 
Event or Problem Description
The poly was broken into pieces posteriorly - the poly and its visible pieces were removed and the knee was irrigated.There was a 15 - 30 minute surgical delay/prolongation.Patient did not experience any adverse events as a result of delay/prolongation.The patient had to undergo revision knee surgery and had to wait to obtain another poly for insertion due to wrong initial insertion and locking.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d.The most likely cause for the revision is prosthesis wear as reported.A contributing factor to the extent of wear on the returned device may be the result of being packaged in a non-conforming bag for more than 5 years.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 11 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16333664
Report Number1038671-2023-00126
Device Sequence Number6332537
Product Code JWH
UDI-Device Identifier10885862159328
UDI-Public10885862159328
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2021
Device Catalogue Number02-012-49-3511
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer12/07/2023
02/20/2025
07/11/2025
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date12/29/2023
03/11/2025
07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale
Patient Weight99 KG